# SDR CALA2018091701945

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 62,610 hours, 24,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D534004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL IS CORRODED AT FR6 8 STR 23. REPAIRED L2 DOOR SILL AT FRAME 68 STGR23 IAW SRM 53-41-14-3 00-001 REPAIR PRICIPLE 5. RESTORED SURFACE PROTECTION IAW SRM 51-75-12-001.
